American Journal of Applied Sciences

Sequences of Closed Operators and Correctness

Sabra Ramadan and Abdulla Al-Hossain

DOI : 10.3844/ajassp.2010.386.389

American Journal of Applied Sciences

Volume 7, Issue 3

Pages 386-389

Abstract

In applications and in mathematical physics equations it is very important for mathematical models corresponding to the given problem to be correct given. In this research we will study the relationship between the sequence of closed operators An→A and the correctness of the equation Ax = y. Also we will introduce the criterion for correctness.

Copyright

© 2010 Sabra Ramadan and Abdulla Al-Hossain. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.